# SDR V0XR413Y011411003

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 14,421 hours, 10,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) 280 BEAM IS CORRODED. ACCOMP GENERIC REPAIR FOR CROSSBEAM 280.00 REPLACEMENT-SPLICE IAW REO NR 670-53-11-047.
